Alert archive / California / High Surf Advisories in 2009
High Surf Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Feb 12, 2009, 4:26 AM PST. It took effect at Feb 13, 2009, 8:00 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2009, 4:26 AM PST (12:26 UTC)
- In effect from
- Feb 13, 2009, 8:00 AM PST
- Expired
- Feb 13, 2009, 9:26 PM PST
- In force
- 13 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KEKA 121226 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 426 AM PST THU FEB 12 2009 CAZ001-130100- /O.NEW.KEKA.SU.Y.0004.090213T1600Z-090214T0800Z/ REDWOOD COAST- 426 AM PST THU FEB 12 2009 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT PST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT PST FRIDAY NIGHT. ANOTHER STORM MOVING TOWARDS NORTHWEST CALIFORNIA WILL GENERATE A LARGE AND LONG PERIOD NORTHWESTERLY SWELL TO NEAR 22 FEET. THE SWELL WILL BEGIN TO IMPACT THE REDWOOD COASTLINE FRIDAY MORNING. BREAKER HEIGHTS OF 23 TO 27 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA FRIDAY NIGHT. THOSE PLANNING ON VISITING AREA BEACHES ARE ADVISED TO STAY CLEAR OF THE SURF ZONE AND AVOID JETTIES AND LOW LYING AREAS ADJACENT TO THE BEACH. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-130100- /O.NEW.KEKA.SU.Y.0004.090213T1800Z-090214T1100Z/ MENDOCINO COAST- 426 AM PST THU FEB 12 2009 ...HIGH SURF ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 3 AM PST SATURDAY. ANOTHER STORM MOVING TOWARDS NORTHWEST CALIFORNIA WILL GENERATE A LARGE AND LONG PERIOD NORTHWESTERLY SWELL TO NEAR 22 FEET. THE SWELL WILL BEGIN TO IMPACT THE MENDOCINO COASTLINE FRIDAY MORNING. BREAKER HEIGHTS OF 23 TO 27 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA LATE FRIDAY NIGHT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
4 follow-up statements
000 WHUS46 KEKA 122140 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 140 PM PST THU FEB 12 2009 CAZ001-131300- /O.CON.KEKA.SU.Y.0004.090213T1600Z-090214T0800Z/ REDWOOD COAST- 140 PM PST THU FEB 12 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT PST FRIDAY NIGHT... ANOTHER STORM MOVING TOWARDS NORTHWEST CALIFORNIA WILL GENERATE A LARGE AND LONG PERIOD NORTHWESTERLY SWELL TO NEAR 22 FEET. THE SWELL WILL BEGIN TO IMPACT THE REDWOOD COASTLINE FRIDAY MORNING. BREAKER HEIGHTS OF 23 TO 26 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA LATE FRIDAY NIGHT. THOSE PLANNING ON VISITING AREA BEACHES ARE ADVISED TO STAY CLEAR OF THE SURF ZONE AND AVOID JETTIES AND LOW LYING AREAS ADJACENT TO THE BEACH. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-131300- /O.CON.KEKA.SU.Y.0004.090213T1800Z-090214T1100Z/ MENDOCINO COAST- 140 PM PST THU FEB 12 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 3 AM PST SATURDAY... ANOTHER STORM MOVING TOWARDS NORTHWEST CALIFORNIA WILL GENERATE A LARGE AND LONG PERIOD NORTHWESTERLY SWELL TO NEAR 22 FEET. THE SWELL WILL BEGIN TO IMPACT THE MENDOCINO COASTLINE FRIDAY MORNING. BREAKER HEIGHTS OF 23 TO 27 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA EARLY SATURDAY MORNING. THOSE PLANNING ON VISITING AREA BEACHES ARE ADVISED TO STAY CLEAR OF THE SURF ZONE AND AVOID JETTIES AND LOW LYING AREAS ADJACENT TO THE BEACH. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 131204 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 404 AM PST FRI FEB 13 2009 CAZ001-140100- /O.CON.KEKA.SU.Y.0004.090213T1600Z-090214T0800Z/ REDWOOD COAST- 404 AM PST FRI FEB 13 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT PST TONIGHT... LOW PRESSURE MOVING TOWARDS NORTHWEST CALIFORNIA HAS GENERATED A LARGE AND LONG PERIOD NORTHWESTERLY SWELL. THE SWELL WILL BEGIN TO IMPACT THE REDWOOD COASTLINE EARLY THIS MORNING AND PEAK NEAR 22 FT THIS AFTERNOON. BREAKER HEIGHTS OF 24 TO 27 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA LATE AROUND MIDNIGHT TONIGHT. THOSE PLANNING ON VISITING AREA BEACHES ARE ADVISED TO STAY CLEAR OF THE SURF ZONE AND AVOID JETTIES AND LOW LYING AREAS ADJACENT TO THE BEACH. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-140100- /O.CON.KEKA.SU.Y.0004.090213T1800Z-090214T1100Z/ MENDOCINO COAST- 404 AM PST FRI FEB 13 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST SATURDAY... LOW PRESSURE MOVING TOWARDS NORTHWEST CALIFORNIA HAS GENERATED A LARGE AND LONG PERIOD NORTHWESTERLY SWELL. THE SWELL WILL BEGIN TO IMPACT THE MENDOCINO COASTLINE THIS MORNING AND PEAK NEAR 22 FT THIS AFTERNOON. BREAKER HEIGHTS OF 24 TO 27 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA AFTER MIDNIGHT TONIGHT. THOSE PLANNING ON VISITING AREA BEACHES ARE ADVISED TO STAY CLEAR OF THE SURF ZONE AND AVOID JETTIES AND LOW LYING AREAS ADJACENT TO THE BEACH. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 132253 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 PM PST FRI FEB 13 2009 CAZ001-140800- /O.CON.KEKA.SU.Y.0004.000000T0000Z-090214T0800Z/ REDWOOD COAST- 253 PM PST FRI FEB 13 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... LOW PRESSURE OFFSHORE NORTHWEST CALIFORNIA HAS GENERATED A LARGE AND LONG PERIOD NORTHWESTERLY SWELL. THE SWELL WILL PEAK AROUND 16 TO 18 FT LATER THIS AFTERNOON. BREAKER HEIGHTS OF 22 TO 24 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA LATE AROUND MIDNIGHT TONIGHT. THOSE PLANNING ON VISITING AREA BEACHES ARE ADVISED TO STAY CLEAR OF THE SURF ZONE AND AVOID JETTIES AND LOW LYING AREAS ADJACENT TO THE BEACH. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-141100- /O.CON.KEKA.SU.Y.0004.000000T0000Z-090214T1100Z/ MENDOCINO COAST- 253 PM PST FRI FEB 13 2009 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... LOW PRESSURE MOVING TOWARDS NORTHWEST CALIFORNIA HAS GENERATED A LARGE AND LONG PERIOD NORTHWESTERLY SWELL. THE SWELL WILL PEAK AROUND 17 TO 19 FT LATER THIS EVENING. BREAKER HEIGHTS OF 22 TO 25 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY CRITERIA LATE TONIGHT. THOSE PLANNING ON VISITING AREA BEACHES ARE ADVISED TO STAY CLEAR OF THE SURF ZONE AND AVOID JETTIES AND LOW LYING AREAS ADJACENT TO THE BEACH. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 140526 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 926 PM PST FRI FEB 13 2009 CAZ001-140630- /O.CAN.KEKA.SU.Y.0004.000000T0000Z-090214T0800Z/ REDWOOD COAST- 926 PM PST FRI FEB 13 2009 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH SURF ADVISORY. WAVE HEIGHTS HAVE FALLEN BELOW ADVISORY CRITERIA AND WILL CONTINUE TO SUBSIDE THROUGH SATURDAY MORNING. $$ CAZ002-140630- /O.CAN.KEKA.SU.Y.0004.000000T0000Z-090214T1100Z/ MENDOCINO COAST- 926 PM PST FRI FEB 13 2009 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH SURF ADVISORY. WAVE HEIGHTS HAVE FALLEN BELOW ADVISORY CRITERIA AND WILL CONTINUE TO SUBSIDE THROUGH SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 11, 3:00 PM PST, 13 hours 26 minutes earlier.
Area forecast discussion, Feb 11, 3:00 PM PST, 13 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 300 PM PST WED FEB 11 2009 .SYNOPSIS...LOW PRESSURE SYSTEM OFF THE CENTRAL OREGON COAST WILL MOVE SOUTHEAST TOWARDS INTERIOR CENTRAL CALIFORNIA TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY BUILD OVER NORTHERN CALIFORNIA THURSDAY. THE NEXT STORM SYSTEM SHOULD REACH THE REGION ON FRIDAY. && .SHORT TERM...TONIGHT THROUGH FRIDAY...BANDS CIRCULATION AROUND A LOW PRESSURE SYSTEM CURRENTLY JUST OFFSHORE THE OR/CA BORDER WILL CONTINUE TO GENERATE SCATTERED TO NUMEROUS SHOWERS OVER NW CALIFORNIA TONIGHT. THE SHOWER ACTIVITY WILL WIND DOWN THROUGH THE NIGHT AS THE LOW PRESSURE MOVES INLAND. HAVE CANCELLED THE WINTER WEATHER ADVISORY FOR THE INTERIOR ZONES SINCE WIDESPREAD SNOW ACCUMULATIONS SHOULD REMAIN BELOW 2 INCHES. THE NEXT WINTER WEATHER PRODUCER IS OBSERVABLE ON WATER VAPOR IMAGERY AS AN UPPER SHORT WAVE OVER THE GULF OF ALASKA. THIS WAVE WILL DEEPEN AS IT MOVES ACROSS THE NE PACIFIC TONIGHT AND FORM A CUT-OFF LOW OFF SHORE OF OREGON LATE THURSDAY MORNING. A FRONT ASSOCIATED WITH THIS LOW WILL BRING PRECIPITATION TO NW CA LATE THURSDAY AFTERNOON THROUGH FRIDAY. THIS LOW WILL BE SLIGHTLY STRONGER AND COLDER THAN THE CURRENT LOW...SHOULD TRACK SLIGHTLY NORTHWARD. DO NOT EXPECT MUCH WARM AIR ADVECTION AHEAD OF THIS STORM. SINCE THE BULK OF THE PRECIPITATION WILL FALL WITH THE FRONT THURSDAY NIGHT ANTICIPATED THE SNOW LEVELS TO START FAIRLY LOW...BETWEEN 2000 AND 2500 FEET. COLD AIR WILL QUICKLY FILL IN BEHIND THE FRONT AND LEVELS WILL LOWER TO NEAR 1000 FEET BY FRIDAY MORNING. RAIN AND SNOW SHOWERS WILL PURIST THROUGHOUT THE DAY FRIDAY. EXPECT HIGHER SNOW ACCUMULATIONS WITH THIS STORM AND HAVE ISSUED A WINTER STORM WATCH FOR TRINITY...INTERIOR DEL NORTE...INTERIOR HUMBOLDT...AND INTERIOR MENDOCINO COUNTIES. AM LESS CONFIDENT ON MENDOCINO INTERIOR RECEIVING WARNING LEVEL SNOWS. THE COAST WILL LIKELY SEE THUNDERSTORMS...HAIL SHOWERS...AND POSSIBLY A FEW SNOW FLURRIES FRIDAY AS THE LOW NEARS THE COAST. A WINTER WEATHER ADVISORY MAY BE NECESSARY FOR THE REDWOOD COAST DUE TO THE TRAVEL IMPACTS OF THIS WINTER WEATHER. TH .LONG TERM...SATURDAY THROUGH TUESDAY...THE WINTER PATTERN CONTINUES THROUGH THE FORESEEABLE FUTURE AS A LONG WAVE TROUGH PERSISTS ACROSS THE EASTERN PACIFIC. ANOTHER SHORT BREAK IN THE ORGANIZED PRECIPITATION LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A WARM FRONT WILL MOVE INTO NORTHERN CALIFORNIA SATURDAY AFTERNOON. COLD AIR WILL BE TRAPPED IN THE VALLEYS...SO THE PRECIPITATION WILL WILL START OUT AS SNOW IN MANY OF THE INTERIOR VALLEYS. THE COLD FRONT WILL MOVE THROUGH SATURDAY NIGHT BRINGING RAIN AND MOUNTAIN SNOW. THE SNOW LEVELS ARE EXPECTED TO REMAIN BETWEEN 2000 AND 3000 FT THROUGH NEXT WEEK GIVE OR TAKE 1000 FT AT VARIOUS SHORT INTERVALS. && .AVIATION... MAINLY MVFR CONDITIONS IN SHOWERS ACROSS THE COASTAL AIR TERMINALS TODAY WHILE INTERIOR SITES ARE REMAINING MAINLY VFR IN CLOUDS AND LIGHTER SHOWERS. SOME INTERIOR AIR SITES AT HIGHER ELEVATIONS MAY SEE BRIEF PERIODS OF REDUCED VSBYS DUE TO SNOW SHOWERS THROUGH THE EVENING HOURS. ALL SHOWER ACTIVITY SHOULD BEGIN TO DIMINISH THIS EVENING AND OVERNIGHT AS THE UPPER LOW PRESSURE SYSTEM SLIDES SOUTH OF THE AREA AND WINDS BECOME MORE NORTHERLY. && .MARINE...THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA HAS GENERATED A LARGE AND LONG PERIOD NORTHWESTERLY SWELL THAT IS PEAKING AT THIS TIME. THE SWELL IS EXPECTED TO RAMP DOWN TONIGHT FALLING TO NEAR 12 TO 14 FT LATER THURSDAY MORNING. THE WINDS WILL ALSO WEAKEN TONIGHT AS THE STORM MOVES FURTHER INLAND. ANOTHER STORM WILL MOVE THROUGH THURSDAY NIGHT INTO FRIDAY. BEHIND THIS STORM ANOTHER SWELL TRAIN WILL MOVE THROUGH ON FRIDAY. THE ENP HAS THIS SWELL PEAKING NEAR 20 FT. YET ANOTHER STORM WILL BRING HIGH WINDS AND SEAS TO THE WATERS THROUGH THE WEEKEND. && .EKA WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH IN EFFECT ZONES...003...004...076 THURSDAY NIGHT THROUGH FRIDAY NIGHT. HIGH SURF WARNING ZONES...001...002 UNTIL 8 PM PST THIS EVENING. HAZARDOUS SEAS WARNING ALL WATERS. SMALL CRAFT ADVISORY FOR WINDS PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM. SMALL CRAFT ADVISORY FOR WINDS CAPE MENDOCINO TO PT ARENA FROM 10 TO 60 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 11, 2:47 PM PST, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 247 PM PST WED FEB 11 2009 CAZ001-002-122300- REDWOOD COAST-MENDOCINO COAST- 247 PM PST WED FEB 11 2009 ...HIGH SURF WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA HAS GENERATED A LARGE AND LONG PERIOD NORTHWESTERLY SWELL THAT IS IMPACTING THE REDWOOD COAST. THE SWELL IS EXPECTED TO PEAK NEAR 25 FEET OVER THE NEXT FEW HOURS. BREAKER HEIGHTS OF 28 TO 32 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES. THE SWELL WILL SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED CAZ003-076-122300- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 247 PM PST WED FEB 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... ANOTHER COLD PACIFIC STORM WILL BRING RAIN AND SNOWFALL TO INTERIOR PORTIONS OF NORTHWEST CALIFORNIA. THERE EXISTS HIGH POTENTIAL OF HEAVY SNOWFALL THAT WOULD IMPACT RESIDENTS AND TRAVELERS LATE THURSDAY THROUGH FRIDAY NIGHT ACROSS THESE AREAS. CAZ004-122300- UPPER TRINITY RIVER- 247 PM PST WED FEB 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... ANOTHER COLD PACIFIC STORM WILL BRING RAIN AND SNOWFALL TO INTERIOR PORTIONS OF NORTHWEST CALIFORNIA. THERE EXISTS HIGH POTENTIAL OF HEAVY SNOWFALL THAT WOULD IMPACT RESIDENTS AND TRAVELERS LATE THURSDAY THROUGH FRIDAY NIGHT ACROSS THESE AREAS.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:30 PM PST | High Surf Advisory | EKA | 7 hr | |
| Feb 12, 3:11 AM PST | Hazardous Seas Watch | EKA | 10 hr | |
| Feb 12, 3:11 AM PST | Small Craft Advisory for Hazardous Seas | EKA | 30 hr | |
| Feb 12, 4:12 AM PST | Winter Storm Warning | EKA | 48 hr | |
| Feb 12, 4:12 AM PST | Winter Weather Advisory | EKA | 48 hr | |
| Feb 12, 1:35 PM PST | Hazardous Seas Warning | EKA | 68 hr |
Nearby
High Surf Advisories in California, 2009Every high surf advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.